# SDR REXA2014102001091

- Difficulty date: October 20, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,694 hours, 11,369 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-26-430-100 NR 1 ENG AFT CORE COWL SHOWS CHAFE DAMAGE AT PYLON INTERFACE AREA.  BLENDED WEAR MARKS COMPLIED WITH NDT INSPECTION.  FABRICATED WEAR STRIPS & INSTALLED WEAR STRIPS IAW SRM 54-13-00-201-006-A01 & NDTM PART 151-20-006-250-A01.
